Alert archive / Colorado / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 54, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 8, 2016, 4:35 PM MDT for Baca County, Bent County, Las Animas County, Colorado. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2016, 4:35 PM MDT (22:35 UTC)
- Expired
- Jun 8, 2016, 5:15 PM MDT
- In force
- 40 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Baca County, CO, Bent County, CO, Las Animas County, CO
The radar
The Pueblo radar (KPUX), 129 km from the middle of the area, began a volume at 22:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 10.6 hours before the alert went out and 249 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2776 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
589
WUUS55 KPUB 082235
SVRPUB
COC009-011-071-082315-
/O.NEW.KPUB.SV.W.0054.160608T2235Z-160608T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
435 PM MDT WED JUN 8 2016
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL LAS ANIMAS COUNTY IN SOUTHEASTERN COLORADO...
SOUTHERN BENT COUNTY IN SOUTHEASTERN COLORADO...
NORTHWESTERN BACA COUNTY IN SOUTHEASTERN COLORADO...
* UNTIL 515 PM MDT
* AT 435 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES
SOUTHEAST OF HIGBEE...OR 27 MILES SOUTHEAST OF NORTH LA
JUNTA...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
EAST CENTRAL LAS ANIMAS...SOUTHERN BENT AND NORTHWESTERN BACA
COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3757 10338 3780 10336 3785 10281 3738 10284
TIME...MOT...LOC 2235Z 272DEG 16KT 3766 10322
HAIL...1.00IN
WIND...60MPH
$$
KAM3 follow-up statements
993
WWUS55 KPUB 082247
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
447 PM MDT WED JUN 8 2016
COC009-011-071-082315-
/O.CON.KPUB.SV.W.0054.000000T0000Z-160608T2315Z/
LAS ANIMAS CO-BENT CO-BACA CO-
447 PM MDT WED JUN 8 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR EAST CENTRAL LAS ANIMAS...SOUTHEASTERN BENT AND NORTHWESTERN BACA
COUNTIES...
AT 447 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES SOUTHEAST
OF HIGBEE...OR 27 MILES SOUTHEAST OF NORTH LA JUNTA...MOVING EAST AT
15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST
CENTRAL LAS ANIMAS...SOUTHEASTERN BENT AND NORTHWESTERN BACA
COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3757 10337 3781 10323 3785 10281 3738 10284
TIME...MOT...LOC 2247Z 275DEG 11KT 3765 10323
HAIL...1.00IN
WIND...60MPH
$$
KAM552
WWUS55 KPUB 082300
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
500 PM MDT WED JUN 8 2016
COC009-011-071-082315-
/O.CON.KPUB.SV.W.0054.000000T0000Z-160608T2315Z/
LAS ANIMAS CO-BENT CO-BACA CO-
500 PM MDT WED JUN 8 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR EAST CENTRAL LAS ANIMAS...SOUTHEASTERN BENT AND NORTHWESTERN BACA
COUNTIES...
AT 500 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES SOUTHEAST
OF HIGBEE...OR 27 MILES SOUTHEAST OF NORTH LA JUNTA...MOVING EAST AT
10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST
CENTRAL LAS ANIMAS...SOUTHEASTERN BENT AND NORTHWESTERN BACA
COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3780 10324 3775 10282 3774 10282 3743 10298
3757 10337
TIME...MOT...LOC 2300Z 275DEG 9KT 3764 10326
HAIL...1.00IN
WIND...60MPH
$$
KAM891
WWUS55 KPUB 082310
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
510 PM MDT WED JUN 8 2016
COC009-011-071-082320-
/O.EXP.KPUB.SV.W.0054.000000T0000Z-160608T2315Z/
LAS ANIMAS CO-BENT CO-BACA CO-
510 PM MDT WED JUN 8 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LAS ANIMAS...
SOUTHEASTERN BENT AND NORTHWESTERN BACA COUNTIES WILL EXPIRE AT 515
PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3780 10324 3775 10282 3774 10282 3743 10298
3757 10337
TIME...MOT...LOC 2309Z 272DEG 16KT 3764 10326
$$
KAMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 3:06 PM MDT, 1 hour 29 minutes earlier.
Area forecast discussion, Jun 8, 3:06 PM MDT, 1 hour 29 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 306 PM MDT WED JUN 8 2016 .SHORT TERM...(This evening through Thursday) Issued at 305 PM MDT Wed Jun 8 2016 Currently, isolated to scattered convection developing across the area, with forcing for storms provided by weak PV lobe drifting slowly eastward across the state. Instability today slightly less than 24 hrs ago, as surface dewpoints have fallen into the 30s/40s across much of the area, with capes in the 1-2k j/kg range over the I-25 corridor and eastern plains versus yesterday's 3k plus values. As a result, storms today have in general been weaker and have had a tendency to become outflow dominated, with some brief near severe tsra near various boundary collisions. Expect at least isolated convection most areas until sunset, with perhaps a few storms drifting east across the plains toward the ks border later this evening. After 03z-06z, expect storms to diminish, and will end pops most locations by 06z. On Thursday, upper trough/pv lobe slips east toward wrn ks, with strongest upward motion shifting eastward out of the area through the day. Still enough moisture and weak instability to force isolated tsra over mainly the mountains again, while best chances at lower elevations will likely stay over the far sern corner of the plains, where upward motion associated with the upper trough lingers into late afternoon. Severe threat looks low over most of the area, with marginal risk just clipping the far sern plains over baca county. With just a little more sun and slightly less convection, max temps most areas will creep upward a degf or two many areas, with mid 90s over portions of the lower Arkansas Valley. .LONG TERM...(Thursday night through Wednesday) Issued at 305 PM MDT Wed Jun 8 2016 Model trends continue to show a daily chance for aftn and eve convection, with above normal temps expected through the weekend. Thursday night through Saturday...The upper ridge of high pressure continues across the region, with the ridge axis located over the Central Plains. This positioning allows a large upper low pressure system to gradually transition across the Pacific NW, sweeping multiple shortwaves through the SW flow across the 4 Corners and CO. Convection will be scattered to likely over the mts, while isolated for the plains. Max temps are forecast to climb into the 80s to mid 90s most areas each day. Sunday through Wednesday...The upper low over the Pac NW starts to weaken late Sat, and the EC and GFS models are now coming to an agreement on what this change will look like. The low pressure center will weaken and become a trough with two centers, one moving east across the Northern Rockies Sun and Mon, while a stronger piece of energy drops south across S CA and NV. This southern lobe will keep SW flow aloft across the 4 Corners on Sun, then track across CO Mon and Tue. Sun still looks warm, but the beginning of the next work week should be 5 to 10 degrees cooler both Mon and Tue due to increased cloud cover. As for Wed, long range models indicate dry and warm once again as the upper ridge over the Central U.S. rebuilds. Moore && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 305 PM MDT Wed Jun 8 2016 Isolated tsra with gusty and erratic outflow winds will persist into the evening at all taf sites...before threat ends by 03z as storm diminish. A few of the storms may be strong enough to produce some small hail and brief mvfr conditions, especially at KCOS and KPUB. Once storms clear this evening, expect vfr conditions overnight with light winds. On Thu, isolated tsra will form again over the higher terrain after 18z, though in general coverage of convection will be less than the past couple days. && .PUB Watches/Warnings/Advisories... NONE. && SHORT TERM...PETERSEN LONG TERM...MOORE AVIATION...PETERSEN
Hazardous weather outlook, Jun 8, 11:54 AM MDT, 4 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1154 AM MDT WED JUN 8 2016 COZ058>089-093>099-091800- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FT- WET MOUNTAINS BETWEEN 6300 AND 10000FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1154 AM MDT WED JUN 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS EARLY THIS AFTERNOON THEN SPREAD TO LOWER ELEVATIONS FROM MID AFTERNOON INTO THE EARLY EVENING HOURS. A FEW STORMS MAY BECOME STRONG...PRODUCING WIND GUSTS OF 45 TO 55 MPH...HAIL TO THE SIZE OF NICKELS...CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL. LOCALIZED FLASH FLOODING WILL ALSO BE POSSIBLE ON AREA BURN SCARS THIS AFTERNOON AND EVENING SHOULD THEY TAKE A DIRECT HIT FROM ONE OF THE ISOLATED STRONGER THUNDERSTORMS. IN ADDITION...UNSEASONABLY WARM TEMPERATURES WILL CONTINUE TO ACCELERATE SNOW MELT OVER THE MOUNTAINS LEADING TO RISES ON AREA STREAMS AND RIVERS. FAST STREAM AND RIVER FLOWS AND HIGH WATER LEVELS CAN BE EXPECTED DURING THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED EACH DAY...MAINLY IN THE AFTERNOON AND EVENING HOURS. THE MAIN STORM THREATS WILL BE CLOUD TO GROUND LIGHTNING AND WIND GUSTS AROUND 40 MPH. HOWEVER...SOME OF THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAIN AND HAIL UP TO NICKEL SIZE. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EVENING. 10/28
In the hours before
Special weather statement, Jun 8, 1:38 PM MDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 138 PM MDT WED JUN 8 2016 COZ084-085-082030- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO- 138 PM MDT WED JUN 8 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN EL PASO COUNTY UNTIL 230 PM MDT... AT 138 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PEYTON...OR 22 MILES NORTHEAST OF COLORADO SPRINGS...MOVING SOUTHEAST AT 15 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ELLICOTT...PEYTON AND YODER. LAT...LON 3883 10460 3907 10446 3897 10411 3872 10424 TIME...MOT...LOC 1938Z 297DEG 12KT 3896 10443 EP
Special weather statement, Jun 8, 2:36 PM MDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 236 PM MDT WED JUN 8 2016 COZ081-084-085-082115- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO- 236 PM MDT WED JUN 8 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL TELLER AND NORTHWESTERN EL PASO COUNTIES UNTIL 315 PM MDT... AT 235 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CRYSTOLA...OR 12 MILES NORTHWEST OF COLORADO SPRINGS...MOVING SOUTHEAST AT 10 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WESTERN COLORADO SPRINGS...WOODLAND PARK...AIR FORCE ACADEMY... MANITOU SPRINGS...GREEN MOUNTAIN FALLS...CHIPITA PARK AND CASCADE. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3901 10505 3905 10489 3892 10481 3884 10496 TIME...MOT...LOC 2035Z 337DEG 7KT 3898 10497 EP
Special weather statement, Jun 8, 2:48 PM MDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 248 PM MDT WED JUN 8 2016 COZ086-082130- PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO- 248 PM MDT WED JUN 8 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL PUEBLO COUNTY UNTIL 330 PM MDT... AT 248 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PINON...OR 11 MILES NORTH OF PUEBLO...MOVING EAST AT 10 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PINON AND PUEBLO WEST. LAT...LON 3838 10478 3851 10474 3850 10444 3832 10450 TIME...MOT...LOC 2048Z 289DEG 10KT 3843 10466 EP
Special weather statement, Jun 8, 4:26 PM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 426 PM MDT WED JUN 8 2016 COZ094-097-099-082315- EASTERN LAS ANIMAS COUNTY CO-SPRINGFIELD VICINITY/BACA COUNTY CO- LAS ANIMAS VICINITY/BENT COUNTY CO- 426 PM MDT WED JUN 8 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LAS ANIMAS... SOUTHERN BENT AND NORTHWESTERN BACA COUNTIES UNTIL 515 PM MDT... AT 426 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES SOUTHEAST OF HIGBEE...OR 25 MILES SOUTHEAST OF NORTH LA JUNTA... MOVING WEST AT 10 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL LAS ANIMAS...SOUTHERN BENT AND NORTHWESTERN BACA COUNTIES. LAT...LON 3795 10284 3739 10284 3757 10339 3779 10338 TIME...MOT...LOC 2226Z 087DEG 7KT 3767 10327 KAM
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 6:13 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 47 min |
| Jun 7, 6:18 PM MDT | Special Weather Statement | PUB | Fremont | 42 min |
| Jun 7, 6:43 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero | 32 min |
| Jun 7, 6:46 PM MDT | Special Weather Statement | PUB | Pueblo | 44 min |
| Jun 7, 6:52 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Otero, Pueblo | 23 min |
| Jun 7, 6:58 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 26 min |
| Jun 7, 7:00 PM MDT | Special Weather Statement | PUB | Crowley | 45 min |
| Jun 7, 7:13 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero | 35 min |
| Jun 7, 8:24 PM MDT | Special Weather Statement | PUB | Otero | 51 min |
| Jun 8, 1:38 PM MDT | Special Weather Statement | PUB | El Paso | 52 min |
| Jun 8, 1:57 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 33 min |
| Jun 8, 2:36 PM MDT | Special Weather Statement | PUB | Teller | 39 min |
| Jun 8, 2:48 PM MDT | Special Weather Statement | PUB | Pueblo | 42 min |
| Jun 8, 4:26 PM MDT | Special Weather Statement | PUB | Bent | 49 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.